# SDR SWAA2023071076492

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 47,886 hours, 30,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE FWD SERVICE DOOR INOP<[01] REPLACED LIGHT ASSEMBLY AND R/H BATTERY CHARGER AND TROUBLESHOT PER FIM 33-50 TASK 801 ACCOMPLISHED UP TO STEP I.3; NOT GETTING 6V TO LAMP ASSEMBLY.;[02] FOUND PLUG D40042P BACKED OFF; RECONNECT PLUG AND OPS CHECK EMERGENCY LIGHT REF AMM 33-51-00 WITH OPS CHECK GOOD
